# SDR SWIA201435974

- Difficulty date: January 8, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 30,572 hours, 24,852 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Contaminated
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT LT WING DOWN ROLL AFTER SELECTING FLAPS 45, REQUIRES AT LEAST 1/2 OF LT WING DOWN AILERON TRIM.  FLT  4820 FOUND SIGNIFICANT SAND & GREASE ON LT & RT FLAPS, MORE SO ON LT FLAP LE.  CLEANED BOTH FLAPS,
